# SDR ASOA20140607064

- Difficulty date: June 7, 2014
- Submitted: June 10, 2014
- Operation: Air carrier
- Aircraft: N48901
- Make and model: Emb EMB-145LR
- Aircraft serial: 145501
- Aircraft time: 31,547 hours, 24,129 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 20131A
- Part serial: 102203
- Condition: Inoperative
- Location: Emergency Lights
- Part time: 11,960 hours, 9,717 cycles
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING MX INSPECTION THE NR 3 EMERGENCY LIGHT BATTERY WOULD NOT ILLUMINATE THE EMERGENCY LIGHTS.  MX R & R THE NR 3 EMERGENCY LIGHT SYS BATTERY PACK, OPS CHECKED GOOD.  ACFT WAS APPROVED FOR RETURN TO SERVICE.
